Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Have unexplained bruises on different parts of body. Have artery, stroke issues, on blood thinners

My mother, 85, with artery and stroke issues, on blood thinners and diaretics to name a few, recently has been getting many unexplained bruises on different parts of her body. It has been noticed that there would be pain prior and then later somewhere in that location a bruise will appear. What would I investigate as possible problems.
Asked On : Mon, 19 Nov 2012
Answers:  1 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
Orthopaedic Surgeon, Joint Replacement 's  Response
Feb 2014
Thanks for writing to us

Unexplained bruising once in while is understandable but if occurs frequently should be investigated thoroughly since it can indicate an underlying medical condition or ailment. it has been observed that bruises are often observed more on women than men. Women often complain of bruising on legs, thighs, buttocks and upper arms. Thinner people are more prone to bruising as they lack the fat cushion that helps prevent injury. It may also be due to deficiency of vitamin C, vitamin B12, folic acid and vitamin K.

I do hope that you have found something helpful and I will be glad to answer any further query.
Answered: Tue, 27 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor